Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Period is late. Have brown discharge, abdominal cramps and leg pain. Pregnancy test negative. Advice?

helo doctor, My periods cycle is generally 30 days, last time i got menses on 6th of feb and considering feb of 28 days they should have happened on 8th of march, but till nw nothing has happened. I am experiencing a brown discharge coming out and cramps on my lower abdomen and pain in my legs. Even the pregnancy test came out negative i checked it twice,plz suggest what to do?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Mitul,

Thanks for writing in.

Sometimes periods can get delayed if you are stressed , anxious etc. I would advise you to wait for a week and repeat the urine pregnancy test. If it is still negative, you could do a serum Beta hCG test to check for pregnancy.

It is also possible that your present brown discharge with cramps and leg pain , might be the onset of your periods.

However, In the presence of severe bleeding per vagina or severe lower abdominal pain, please visit your gynaecologist .

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor